I have been on Nortriptyline for 30 years. It was part of a drug called Motival which is now discontinued. I was only ever on 10mgs of Nortriptyline. I have now tapered down to 4mgs and have been feeling ill whilst doing this with dizziness etc and want to know if the symptoms I mention in my question are attributable to Nortriptyline withdrawal. I also get headaches. I should add I was originally put on the drug Motival for post natal depresson 30 years ago. I would be very grateful for any answers or help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking the 12 hour extended release almost every day for the last 7 months. The few days I have missed a dose, I develop some severe ...
1 answer • 24 Oct 2009
Will i feel anything like dizziness or increased heart rate from the methylprednisolone? I really don't like taking meds that's why I ask. ...
2 answers • 18 May 2011
Long time Post nasal drip formally coralled by Entex La till that went away and knockoff replacements not effective. 2 yrs, now, constant ent. ...
3 answers • 26 Dec 2012
... decongestant 120mg caplets
2 answers • 20 Mar 2013
I take 30mg Adderalls and after the 3rd or 4th day of taking them they seem to not work anymore but the most horrible thing after the 3rd or 4th day ...
1 answer • 22 Aug 2014